Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from frequent urination, black discolouration on feet with white lines. Treatment? dad is 81 yrs old. he has frequent urination problem. he tends to go to the toilet almost hourly, or even 1/2 hour eventhough he does not drink much water. another is both his feet itch most times. as he itches, after some time the skin is black in colour and has white lines on them. anything to help him with both this problems? my mom is complaining his feets are smelly. thank you.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your father may have

1. Diabetes Mellitus and Diabetic Foot

additional symptoms may include increase thirst and hunger, for that first of all you have to get his blood checked for glucose (FBS/RBS), if tests are abnormal then oral hypoglycemic agents would be prescribed. In Diabetes, Feet are vulnerable to get affected and infected, so every diabetic patients need to take full care of his feet, wash it regularly and use proper soaks and foot wear.

2.Prostatic Hyperplasia

Enlargement of prostrate gland is an old age abnormality leading to urine frequency, hesitancy, poor urine stream and feeling of incomplete urination. To exclude it Doctor needs to physically examine the patients, for this condition foot problem is separate entity and needs proper investigation of infections.

Take Care!
Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor